# SDR SWIA202055736

- Difficulty date: December 10, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS GOUGED  4 PLACES JUST AFT OF PASSENGER DOOR HINGE BETWEEN STR 17L AND 18L.   (C-CHECK) RO 2/1/2021   COMPLIED WITH REPAIR OF FUSELAGE SKIN IS GOUGES  4 PLACES JUST AFT OF PASSENGER DOOR HINGE BETWEEN STR 17L AND 18L. IAW MHIRJ REO 601R-53-21-3380 BY BLENDING,NDT, AND TOUCH UP PAINT.AND SKYWEST CARD 51-900-1003-SKY AND ATTACHED FORM 337. /  NO WEIGHT CHANGE
